Benutzer: Gast  Login
Dokumenttyp:
Zeitungsartikel 
Autor(en):
Améndola, C., Klüppelberg, C., Lauritzen, S., and Tran, N. 
Titel:
Conditional Independence in Max-linear Bayesian Networks 
Abstract:
Motivated by extreme value theory, max-linear Bayesian networks have been recently introduced and studied as an alternative to linear structural equation models. However, for max-linear systems the classical independence results for Bayesian networks are far from exhausting valid conditional independence statements. We use tropical linear algebra to derive a compact representation of the conditional distribution given a partial observation, and exploit this to obtain a complete description of al...    »
 
Stichworte:
Bayesian network, conditional independence, directed acyclic graph,d-separation, faithfulness, hitting scenario, Markov properties, max-linear model, tropical geometry 
Dewey Dezimalklassifikation:
510 Mathematik 
Zeitschriftentitel:
Ann. Appl. Probab. 
Jahr:
2022 
Band / Volume:
32 
Jahr / Monat:
2022-02 
Quartal:
1. Quartal 
Monat:
Feb 
Heft / Issue:
Seitenangaben Beitrag:
1-45 
Sprache:
en 
Volltext / DOI:
WWW:
_blank 
Verlag / Institution:
Institute of Mathematical Statistics 
Hinweise:
published online Feb. 2022 
Status:
Erstveröffentlichung 
Publikationsdatum:
01.02.2022 
TUM Einrichtung:
Lehrstuhl für Mathematische Statistik 
Format:
Text